Publications in collaboration with researchers from Aix-Marseille University (9)

2022

  1. On sensitivity in bipartite Cayley graphs

    Journal of Combinatorial Theory. Series B, Vol. 154, pp. 211-238

2020

  1. Cayley Posets

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 6

2018

  1. On the linear independence of shifted powers

    Journal of Complexity, Vol. 45, pp. 67-82

2017

  1. Reconstruction algorithms for sums of affine powers

    Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC

  2. On the complexity of partial derivatives

    Leibniz International Proceedings in Informatics, LIPIcs

  3. Noether resolutions in dimension 2

    Journal of Algebra, Vol. 482, pp. 398-426

  4. Algebraic invariants of projective monomial curves associated to generalized arithmetic sequences

    Journal of Symbolic Computation, Vol. 81, pp. 1-19

2016

  1. Drawing graphs with vertices and edges in convex position

    Computational Geometry: Theory and Applications, Vol. 58, pp. 25-33

2015

  1. Drawing graphs with vertices and edges in convex position

    Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)